# SDR IXXA20200720025

- Difficulty date: June 30, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 92,469 hours, 29,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330
- Condition: Cracked
- Location: Bs 317-350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE SCHEDULED VISIT. IN COMPLIANCE OF TASK CARD 53-872-00-01, EXTERNAL FUSELAGE SKIN CRACKED AT THE LOWER AFT CORNER OF THE R1 DOOR CUTOUT. CRACK IN R1 DOOR LOWER AFT CORNER FOUND TO BE OUT LIMITS. REPAIRS ACCOMPLISHED IN ACCORDANCE WITH BOEING 767 SRM 53-10-01 REPAIR 1. CATEGORY B REPAIR INSPECTION 6,000CY THRESHOLD, 3000CY INTERVAL.
